Expected experiment times for the Weibull distribution under progressive censoring with random removals
Siu-Keung Tse and
Journal of Applied Statistics, 1998, vol. 25, issue 1, pages 75-83
This paper considers the expected experiment times for Weibull-distributed lifetimes under type II progressive censoring, with the numbers of removals being random. The formula to compute the expected experiment times is given. A detailed numerical study of this expected time is carried out for different combinations of model parameters. Furthermore, the ratio of the expected experiment time under this type of progressive censoring to the expected experiment time under complete sampling is studied.
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:taf:japsta:v:25:y:1998:i:1:p:75-83
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Applied Statistics is currently edited by Robert Aykroyd
More articles in Journal of Applied Statistics from Taylor & Francis Journals
Series data maintained by Michael McNulty ().